×

zbMATH — the first resource for mathematics

Abreu, Marién

Compute Distance To:
Author ID: abreu.marien Recent zbMATH articles by "Abreu, Marién"
Published as: Abreu, M.; Abreu, Marien; Abreu, Marién
External Links: MGP · Wikidata
Documents Indexed: 29 Publications since 2002

Publications by Year

Citations contained in zbMATH

24 Publications have been cited 79 times in 51 Documents Cited by Year
On (minimal) regular graphs of girth \(6\). Zbl 1102.05034
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
15
2006
Graphs and digraphs with all 2-factors isomorphic. Zbl 1056.05109
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
7
2004
Treelike snarks. Zbl 1351.05068
Abreu, Marién; Kaiser, Tomáš; Labbate, Domenico; Mazzuoccolo, Giuseppe
6
2016
Adjacency matrices of polarity graphs and of other \(C_{4}\)-free graphs of large size. Zbl 1214.05075
Abreu, M.; Balbuena, C.; Labbate, D.
6
2010
Families of small regular graphs of girth 5. Zbl 1248.05169
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
5
2012
Corrigendum to “Graphs and digraphs with all 2-factors isomorphic” [J. Combin. Theory Ser. B 92 (2) (2004) 395-404]. Zbl 1168.05356
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2009
A family of regular graphs of girth 5. Zbl 1151.05021
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
4
2008
Pseudo 2-factor isomorphic regular bipartite graphs. Zbl 1134.05079
Abreu, M.; Diwan, A. A.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2008
Pseudo and strongly pseudo 2-factor isomorphic regular graphs and digraphs. Zbl 1248.05149
Abreu, M.; Labbate, D.; Sheehan, J.
3
2012
Deletions, extensions, and reductions of elliptic semiplanes. Zbl 1256.05033
Abreu, Marien; Funk, Martin; Labbate, Domenico; Napolitano, Vito
3
2010
A \((0,1)\)-matrix framework for elliptic semiplanes. Zbl 1224.51011
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
3
2008
Colourings of cubic graphs inducing isomorphic monochromatic subgraphs. Zbl 1443.05055
Abreu, Marién; Goedgebeur, Jan; Labbate, Domenico; Mazzuoccolo, Giuseppe
2
2019
A note on 2-bisections of claw-free cubic graphs. Zbl 1387.05074
Abreu, Marién; Goedgebeur, Jan; Labbate, Domenico; Mazzuoccolo, Giuseppe
2
2018
A construction of small \((q-1)\)-regular graphs of girth 8. Zbl 1310.05152
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
2
2015
Biregular cages of girth five. Zbl 1266.05072
Abreu, Marién; Araujo-Pardo, Gabriela; Balbuena, Camino; Labbate, Domenico; López-Chávez, Gloria
2
2013
Irreducible pseudo 2-factor isomorphic cubic bipartite graphs. Zbl 1241.05097
Abreu, Marién; Labbate, Domenico; Sheehan, John
2
2012
Configurations graphs of neighbourhood geometries. Zbl 1258.05084
Abreu, Marien; Funk, Martin; Labbate, Domenico; Napolitano, Vito
2
2008
Small regular graphs of girth 7. Zbl 1327.05163
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.; Salas, J.
1
2015
Odd 2-factored snarks. Zbl 1284.05206
Abreu, M.; Labbate, D.; Rizzi, R.; Sheehan, J.
1
2014
On the ubiquity and utility of cyclic schemes. Zbl 1278.05246
Abreu, Marién; Funk, Martin J.; Labbate, Domenico; Napolitano, Vito
1
2013
Highly symmetric generalized circulant permutation matrices. Zbl 1143.15027
Abreu, M.; Labbate, D.; Salvi, R.; Salvi, N. Zagaglia
1
2008
\(k\)-path-connectivity and \(mk\)-generation: an upper bound on \(m\). Zbl 1115.05051
Abreu, M.; Locke, S. C.
1
2007
6-path-connectivity and 6-generation. Zbl 1072.05032
Abreu, M.; Labbate, D.; Locke, S. C.
1
2005
Non-separating \(n\)-trees up to diameter 4 in a \((2n+2)\)-cohesive graph. Zbl 1022.05015
Abreu, M.; Locke, S. C.
1
2002
Colourings of cubic graphs inducing isomorphic monochromatic subgraphs. Zbl 1443.05055
Abreu, Marién; Goedgebeur, Jan; Labbate, Domenico; Mazzuoccolo, Giuseppe
2
2019
A note on 2-bisections of claw-free cubic graphs. Zbl 1387.05074
Abreu, Marién; Goedgebeur, Jan; Labbate, Domenico; Mazzuoccolo, Giuseppe
2
2018
Treelike snarks. Zbl 1351.05068
Abreu, Marién; Kaiser, Tomáš; Labbate, Domenico; Mazzuoccolo, Giuseppe
6
2016
A construction of small \((q-1)\)-regular graphs of girth 8. Zbl 1310.05152
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
2
2015
Small regular graphs of girth 7. Zbl 1327.05163
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.; Salas, J.
1
2015
Odd 2-factored snarks. Zbl 1284.05206
Abreu, M.; Labbate, D.; Rizzi, R.; Sheehan, J.
1
2014
Biregular cages of girth five. Zbl 1266.05072
Abreu, Marién; Araujo-Pardo, Gabriela; Balbuena, Camino; Labbate, Domenico; López-Chávez, Gloria
2
2013
On the ubiquity and utility of cyclic schemes. Zbl 1278.05246
Abreu, Marién; Funk, Martin J.; Labbate, Domenico; Napolitano, Vito
1
2013
Families of small regular graphs of girth 5. Zbl 1248.05169
Abreu, M.; Araujo-Pardo, G.; Balbuena, C.; Labbate, D.
5
2012
Pseudo and strongly pseudo 2-factor isomorphic regular graphs and digraphs. Zbl 1248.05149
Abreu, M.; Labbate, D.; Sheehan, J.
3
2012
Irreducible pseudo 2-factor isomorphic cubic bipartite graphs. Zbl 1241.05097
Abreu, Marién; Labbate, Domenico; Sheehan, John
2
2012
Adjacency matrices of polarity graphs and of other \(C_{4}\)-free graphs of large size. Zbl 1214.05075
Abreu, M.; Balbuena, C.; Labbate, D.
6
2010
Deletions, extensions, and reductions of elliptic semiplanes. Zbl 1256.05033
Abreu, Marien; Funk, Martin; Labbate, Domenico; Napolitano, Vito
3
2010
Corrigendum to “Graphs and digraphs with all 2-factors isomorphic” [J. Combin. Theory Ser. B 92 (2) (2004) 395-404]. Zbl 1168.05356
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2009
A family of regular graphs of girth 5. Zbl 1151.05021
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
4
2008
Pseudo 2-factor isomorphic regular bipartite graphs. Zbl 1134.05079
Abreu, M.; Diwan, A. A.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2008
A \((0,1)\)-matrix framework for elliptic semiplanes. Zbl 1224.51011
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
3
2008
Configurations graphs of neighbourhood geometries. Zbl 1258.05084
Abreu, Marien; Funk, Martin; Labbate, Domenico; Napolitano, Vito
2
2008
Highly symmetric generalized circulant permutation matrices. Zbl 1143.15027
Abreu, M.; Labbate, D.; Salvi, R.; Salvi, N. Zagaglia
1
2008
\(k\)-path-connectivity and \(mk\)-generation: an upper bound on \(m\). Zbl 1115.05051
Abreu, M.; Locke, S. C.
1
2007
On (minimal) regular graphs of girth \(6\). Zbl 1102.05034
Abreu, M.; Funk, M.; Labbate, D.; Napolitano, V.
15
2006
6-path-connectivity and 6-generation. Zbl 1072.05032
Abreu, M.; Labbate, D.; Locke, S. C.
1
2005
Graphs and digraphs with all 2-factors isomorphic. Zbl 1056.05109
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
7
2004
Non-separating \(n\)-trees up to diameter 4 in a \((2n+2)\)-cohesive graph. Zbl 1022.05015
Abreu, M.; Locke, S. C.
1
2002
all top 5

Cited by 82 Authors

13 Balbuena, Camino
9 Araujo-Pardo, Gabriela
8 Labbate, Domenico
7 Abreu, Marién
4 Abajo, E.
4 Bendala, M.
4 Mazzuoccolo, Giuseppe
4 Sheehan, John
3 Funk, Martin J.
3 Goedgebeur, Jan
3 Montejano, Luis Pedro
2 Cui, Qing
2 Davydov, Alexander A.
2 García-Vázquez, Pedro
2 Giulietti, Massimo
2 Héger, Tamás
2 Marcugini, Stefano
2 Napolitano, Vito
2 Pambianco, Fernanda
2 Salas, Julian
2 Sun, Wuyang
2 Tan, Ngo Dac
2 Valenzuela Tripodoro, Juan Carlos
1 Aldred, Robert E. L.
1 Apicella, A.
1 Bamberg, John
1 Bartoli, Daniele
1 Beukemann, Linda
1 Bishnoi, Anurag
1 Brinkmann, Gunnar
1 Diwan, Ajit Arvind
1 Faina, Giorgio
1 Fiol, Miquel Angel
1 Firke, Frank A.
1 Fresán-Figueroa, Julián
1 Funk, Matthias
1 González-Moreno, Diego
1 Hägglund, Jonas
1 Hao, Rongxia
1 Heinig, Peter
1 Henning, Michael Anthony
1 Jackson, Bill
1 Kaddoura, Issam H.
1 Kiss, György
1 Kosek, Peter M.
1 Ku, Cheng Yeaw
1 Liu, Qinghai
1 Liu, Wenzhong
1 Loz, Eyal
1 Mačaj, Martin
1 Marcote, Xavier
1 Markström, Klas
1 Mattiolo, Davide
1 Metsch, Klaus
1 Miller, Mirka
1 Mkrtchyan, Vahan V.
1 Mourad, Bassam
1 Nash, Evan D.
1 Ngô Dać Tâń
1 Olsen, Mika
1 Radziszowski, Stanisław P.
1 Rizzi, Romeo
1 Royle, Gordon F.
1 Šiagiová, Jana
1 Širáň, Jozef
1 Steffen, Eckhard
1 Sun, Yongqi
1 Tait, Michael
1 Takáts, Marcella
1 Telle, Jan Arne
1 Tholiya, Namrata P.
1 Timmons, Craig M.
1 Tomanová, Jana
1 Villanger, Yngve
1 Wang, Fan
1 Williford, Jason S.
1 Wong, Kok Bin
1 Wu, Yali
1 Yeo, Anders
1 Zerafa, Jean Paul
1 Zhang, Rui
1 Zheng, Ting

Citations by Year

Wikidata Timeline

The data are displayed as stored in Wikidata under a Creative Commons CC0 License. Updates and corrections should be made in Wikidata.